hi just after a little advice, my little one is on his second course of steroids in a week.( im a liitle concerned that this is too soon)i took him to c the gp on monday he was having difficulty playing as he was breathless and his night time cough also returned she gave him steriods as he was wheezy these seemed to do the trick and eased him until yday. his cough returned and again he was breathless needing his inhaler all the time even though he only finished his course yday morning. i left him for the day using his inhaler to relieve his symptoms this worked but again today he was coughing and breathless again. took him back ther gp, he has no wheeze but gp said he is using his tummy muscles to much to breath and give him another course. is this usual action without a wheeze. he has had a few courses of steriods in the past but he has always had a wheeze.
he is on a fair bit of meds for his asthma , clenil 100mgx2 puffs twice per day, 4mg montelukast, antihistamine and ventolin when needed.
also just wondering , consultant is talking about putting him on nasal drops to help with his rhinitis does anyone know of this is beneficial.
thanks in advance.
jakey's mum helen . x